MathSciNet Relay Station
MathSciNet bibliographic data
MR2904345 60H10 (60J27)
Ravi Kumar, R.; Chong, Kil To The stability of distributed neutral delay differential systems with Markovian switching. Chaos Solitons Fractals 45 (2012), no. 4, 416–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement